Access count of this item: 1

Files in This Item:
File Description SizeFormat 
B59-09.pdf5.76 MBAdobe PDFView/Open
Title: The Hairer-Quastel universality result at stationarity (Stochastic Analysis on Large Scale Interacting Systems)
Authors: Gubinelli, Massimiliano
Perkowski, Nicolas
Keywords: 35R60
Issue Date: Jul-2016
Publisher: Research Institute for Mathematical Sciences, Kyoto University
Journal title: 数理解析研究所講究録別冊 = RIMS Kokyuroku Bessatsu
Volume: B59
Start page: 101
End page: 115
Abstract: We use the notion of energy solutions of the stochastic Burgers equation to give a short proof of the Hairer-Quastel universality result for a class of stationary weakly asymmetric stochastic PDEs.
Description: "Stochastic Analysis on Large Scale Interacting Systems". October 26~29, 2015. edited by Ryoki Fukushima, Tadahisa Funaki, Yukio Nagahata, Makoto Nakashima, Hirofumi Osada and Yoshiki Otobe. The papers presented in this volume of RIMS Kôkyûroku Bessatsu are in final form and refereed.
Rights: © 2016 by the Research Institute for Mathematical Sciences, Kyoto University. All rights reserved.
Appears in Collections:B59 Stochastic Analysis on Large Scale Interacting Systems

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.